American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 95 found      Go to page: 1 2 3 4

[61] Jonathan W. Lewin. Automatic continuity of measurable group homomorphisms . Proc. Amer. Math. Soc. 87 (1983) 78-82. MR 677236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Jan van Mill. A topological group having no homeomorphisms other than translations . Trans. Amer. Math. Soc. 280 (1983) 491-498. MR 716833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] T. Christine Stevens. Weakening the topology of a Lie group . Trans. Amer. Math. Soc. 276 (1983) 541-549. MR 688961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Barthélemy Le Gac. Some properties of Borel subgroups of real numbers . Proc. Amer. Math. Soc. 87 (1983) 677-680. MR 687640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Temple H. Fay, M. Rajagopolan and Barbara V. Smith-Thomas. Embedding the free group $F(X)$ into $F(\beta X)$ . Proc. Amer. Math. Soc. 84 (1982) 297-302. MR 637187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] M. S. Khan and Sidney A. Morris. Free products of topological groups with central amalgamation. II . Trans. Amer. Math. Soc. 273 (1982) 417-432. MR 667154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] M. S. Khan and Sidney A. Morris. Free products of topological groups with central amalgamation. I . Trans. Amer. Math. Soc. 273 (1982) 405-416. MR 667153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Sidney A. Morris and Peter Nickolas. The extension of norms on subgroups of free topological groups . Proc. Amer. Math. Soc. 80 (1980) 185-188. MR 574533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Eric K. van Douwen. The product of two countably compact topological groups . Trans. Amer. Math. Soc. 262 (1980) 417-427. MR 586725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information   
View Article: PDF

[71] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information   
View Article: PDF

[72] Ter Jenq Huang. A characterization of maximally almost periodic groups . Proc. Amer. Math. Soc. 75 (1979) 59-62. MR 529213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Peter Nickolas. Reflexivity of topological groups . Proc. Amer. Math. Soc. 65 (1977) 137-141. MR 0486276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Douglas E. Miller. On the measurability of orbits in Borel actions . Proc. Amer. Math. Soc. 63 (1977) 165-170. MR 0440519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Francis Clarke. The commutator subgroup of a free topological group need not be projective . Proc. Amer. Math. Soc. 57 (1976) 354-356. MR 0404512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] R. C. Hooper. Locally compact subgroups of metrizable topological abelian groups . Proc. Amer. Math. Soc. 57 (1976) 159-164. MR 0409710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] John Ginsburg, M. Rajagopalan and Victor Saks. On the density character of closed subgroups . Proc. Amer. Math. Soc. 57 (1976) 148-150. MR 0404513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] J. P. L. Hardy, Sidney A. Morris and H. B. Thompson. Applications of the Stone-\v Cech compactification to free topological groups . Proc. Amer. Math. Soc. 55 (1976) 160-164. MR 0424994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] J. P. L. Hardy and Sidney A. Morris. The free topological group on a simply connected space . Proc. Amer. Math. Soc. 55 (1976) 155-159. MR 0424993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Charles Joiner. Free topological groups and dimension . Trans. Amer. Math. Soc. 220 (1976) 401-418. MR 0412322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Kevin J. Sharpe. Compatible group topologies . Proc. Amer. Math. Soc. 53 (1975) 237-239. MR 0396830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Ronald Brown. Some nonprojective subgroups of free topological groups . Proc. Amer. Math. Soc. 52 (1975) 433-440. MR 0393326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J. S. Yang. Erratum to ``On isomorphic groups and homeomorphic spaces'' . Proc. Amer. Math. Soc. 48 (1975) 517. MR 0418063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] K. P. S. Bhaskara Rao and M. Bhaskara Rao. On the difference of two second category Baire sets in a topological group . Proc. Amer. Math. Soc. 47 (1975) 257-258. MR 0349893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Eric C. Nummela. $K$-groups generated by $K$-spaces . Trans. Amer. Math. Soc. 201 (1975) 279-289. MR 0352319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Edward T. Ordman. Free products of topological groups which are $k\sb{\omega }$-spaces . Trans. Amer. Math. Soc. 191 (1974) 61-73. MR 0352320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Sidney A. Morris and H. B. Thompson. Free topological groups with no small subgroups . Proc. Amer. Math. Soc. 46 (1974) 431-437. MR 0352318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] J. S. Yang. On isomorphic groups and homeomorphic spaces . Proc. Amer. Math. Soc. 43 (1974) 431-438. MR 0339060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Dennis Daluge. The space of conjugacy classes of a topological group . Trans. Amer. Math. Soc. 200 (1974) 345-353. MR 0368057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] John Mack, Sidney A. Morris and Edward T. Ordman. Free topological groups and the projective dimension of a locally compact abelian group . Proc. Amer. Math. Soc. 40 (1973) 303-308. MR 0320216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 95 found      Go to page: 1 2 3 4